MathSciNet Relay Station
MathSciNet bibliographic data
MR1189862 (93m:20065) 20H10 (57M07)
Gabai, David Convergence groups are Fuchsian groups. Ann. of Math. (2) 136 (1992), no. 3, 447–510.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement